# SDR QXEA9801053

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE CAME OUT OF FIRST OFFICER'S GLARESHIELD.  AFTER TURNING OFF ALL LIGHT RHEOSTATS AND SWITCHES THE SMOKE STOPPED.  MAINTENANCE FOUND THE FIRST OFFICER'S GLARESHIELD RED TUBE LIGHT BURNT.  REMOVED AND REPLACED RED TUBE LIGHT.  TURNED ON ALL GLARESHIELD LIGHTING AND OPERATIONALLY TESTED WITH NO DEFECTS NOTED.
